# SDR CALA9901264

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B NR 2 FIXED VANE GOUGED.  THE FIXED VANE WAS REMOVED AND REPAIRED IAW DRAWING NR SR09570025.  THE VANE WAS REINSTALLED IAW MM 27-51-03.
